# SDR FDEA201701130159

- Difficulty date: January 13, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 65,911 hours, 15,460 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Washer
- Condition: Missing
- Location: Tailcone Latch
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE IN A TURN TO FINAL APPROACH, HAD A LEVEL 2  TAILCONE UNLOCK ALERT.  LASTED A FEW SECONDS AND THEN EXTINGUISHED FOR THE REMAINDER OF  THE FLIGHT.  INSPECTED RIGHT TAILCONE LATCH CAM FOLLOWER ASSY.  FOUND THE INSTALLATION HAD MISSING WASHERS.  THE CAM ARM HAS THE SAME LATERAL PLAY AT THE LEFT SIDE.  REASSEMBLED LEFT AND RIGHT CAM ASSEMBLIES IAW AMM 53-52-01-5.    PERFORMED TAILCONE LATCH ADJUSTMENT IAW AMM 53-52-01-5.  CLOSED TAILCONE IAW AMM 53-52-01-2.  TAILCONE NOW FULLY SEATS ON LEFT AND RIGHT SIDE OF FUSELAGE.  TAILCONE UNLOCK ALERT EXTINGUISHED.
